# SDR UALA2008121706912

- Difficulty date: December 16, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 71,682 hours, 11,677 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Condition: Faulty
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "AIL LOCK" LT ON AT LOW SPEED.  EICAS MSG AILERON LOCKOUT DISPLAYED.  REPLACED RIGHT WING AILERON LOCKOUT ACTUATOR.  REPLACED RT WING AILERON LOCKOUT ACTUATOR.  TESTED NORMAL.  RECEIVED SAME EICAS SEVERAL FLIGHT SEGMENTS LATER.  REPLACED RIGHT SAM AND RT ADC (P/N S242T210-211).  MCDP TEST 30 AND 65 CHECKS OK.
